Alert archive / Texas / River Flood Warnings in 2011
River Flood Warning 2, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this river flood warning at Sep 17, 2011, 6:44 AM CDT for Presidio County, Texas. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Sep 17, 2011, 6:44 AM CDT (11:44 UTC)
- Expired
- Sep 17, 2011, 3:30 PM CDT
- In force
- 9 hr
- Issued by
- NWS Midland/Odessa, TX
- Flood severity
- Minor
County Presidio County, TX
The river
Written for the forecast point Rio Grande at Presidio International Bridge (PRST2).
- Action stage
- 12 ft
- Minor stage
- 15.5 ft
- Moderate stage
- 20 ft
- Major stage
- 22.9 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
946
WGUS44 KMAF 171144
FLWMAF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
644 AM CDT SAT SEP 17 2011
...THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN TEXAS...
RIO GRANDE 5SE PRESIDIO
RIO GRANDE AT PRESIDIO INTERNATIONAL BRIDGE
RECENT RAINFALL IN THE RIO CONCHOS WATERSHED...AND IN THE RIO GRANDE
BASIN UPSTREAM OF PRESIDIO...HAS LED TO MINOR FLOODING IN AND AROUND
PRESIDIO.
THIS FLOODING IS EXPECTED TO RECEDE TO BELOW FLOOD STAGE BY THIS
AFTERNOON...AND NO FURTHER FLOOD STATEMENTS ARE EXPECTED.
RIVER LEVELS ARE HIGH. RANCHERS AND FARMERS SHOULD MOVE LIVESTOCK
AND MACHINERY AWAY FROM FLOOD PRONE AREAS IF TIME PERMITS.
MOTORISTS ARE URGED TO USE CAUTION THROUGH THIS AREA. IF YOU
ENCOUNTER A FLOODED STRETCH OF ROADWAY... DO NOT ATTEMPT TO CROSS IT.
YOUR VEHICLE COULD BE SWEPT DOWNSTREAM IN RUSHING FLOODWATERS.
FOR ADDITIONAL INFORMATION...PLEASE GO TO OUR LOCAL WEBPAGE LOCATED
AT... WWW.WEATHER.GOV/MIDLAND ...SELECT RIVERS AND LAKES AHPS UNDER
CURRENT CONDITIONS.
TXC377-180344-
/O.NEW.KMAF.FL.W.0001.110917T1200Z-110918T0607Z/
/PRDT2.1.ER.110917T1200Z.110917T1800Z.110917T1807Z.NO/
644 AM CDT SAT SEP 17 2011
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLOOD WARNING FOR
THE RIO GRANDE BELOW PRESIDIO 5SE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6AM SATURDAY THE STAGE WAS 8.3 FEET (2.5 METERS).
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET (2.7 METERS).
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 9.1 FEET (2.8 METERS) BY THIS AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON.
* IMPACT...AT 9.0 FEET (2.7 METERS)...MINOR FLOODING OF LOW LYING
AREAS AROUND THE RIVER BEGINS.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME SAT SAT SUN SUN
1PM 7PM 1AM 7AM
PRESIDIO 5SE 9.0 9.0 8.3 SAT 6 AM 9.1 4.2 4.1 4.2
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME SAT SAT SUN SUN
1PM 7PM 1AM 7AM
PRESIDIO 5SE 2.7 2.7 2.5 SAT 6 AM 2.8 1.3 1.2 1.3
$$
TXC377-180101-
/O.NEW.KMAF.FL.W.0002.110917T1144Z-110918T0101Z/
/PRST2.1.ER.110917T1026Z.110917T1200Z.110917T1301Z.NO/
644 AM CDT SAT SEP 17 2011
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLOOD WARNING FOR
THE RIO GRANDE AT PRESIDIO INTERNATIONAL BRIDGE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6AM SATURDAY THE STAGE WAS 16.5 FEET (5.0 METERS).
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.5 FEET (4.7 METERS).
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET (5.2
METERS) BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS
MORNING.
* IMPACT...AT 15.5 FEET (4.7 METERS)...MINOR FLOODING OF THE FLOOD
PLAIN BETWEEN THE LEVEES OCCURS. NO DAMAGE TO STRUCTURES IS
EXPECTED.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME SAT SAT SUN SUN
1PM 7PM 1AM 7AM
PRESIDIO INTER 12.0 15.5 16.5 SAT 6 AM 8.2 7.4 7.6 7.9
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME SAT SAT SUN SUN
1PM 7PM 1AM 7AM
PRESIDIO INTER 3.7 4.7 5.0 SAT 6 AM 2.5 2.3 2.3 2.4
$$2 follow-up statements
625
WGUS84 KMAF 171400
FLSMAF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
900 AM CDT SAT SEP 17 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
RIO GRANDE 5SE PRESIDIO
RIO GRANDE AT PRESIDIO INTERNATIONAL BRIDGE
RECENT RAINFALL IN THE RIO CONCHOS WATERSHED...AND IN THE RIO GRANDE
BASIN UPSTREAM OF PRESIDIO...HAS LED TO MINOR FLOODING IN AND AROUND
PRESIDIO.
THIS FLOODING IS EXPECTED TO RECEDE TO BELOW FLOOD STAGE BY LATE
TONIGHT...AND FURTHER FLOOD STATEMENTS WILL BE ISSUED AS WARRANTED.
MOTORISTS ARE URGED TO USE CAUTION THROUGH THIS AREA. IF YOU
ENCOUNTER A FLOODED STRETCH OF ROADWAY... DO NOT ATTEMPT TO CROSS IT.
YOUR VEHICLE COULD BE SWEPT DOWNSTREAM IN RUSHING FLOODWATERS.
FOR ADDITIONAL INFORMATION...PLEASE GO TO OUR LOCAL WEBPAGE LOCATED
AT... WWW.WEATHER.GOV/MIDLAND ...SELECT RIVERS AND LAKES AHPS UNDER
CURRENT CONDITIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR THE LATEST TEXAS ROAD CONDITIONS... PLEASE CALL THE TEXAS
DEPARTMENT OF TRANSPORTATION AT 1 800 452 9292
&&
TXC377-180600-
/O.EXT.KMAF.FL.W.0001.000000T0000Z-110918T0900Z/
/PRDT2.1.ER.110917T1225Z.110917T1800Z.110917T2100Z.NO/
900 AM CDT SAT SEP 17 2011
...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING
CONTINUES FOR
THE RIO GRANDE BELOW PRESIDIO 5SE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8AM SATURDAY THE STAGE WAS 9.6 FEET (2.9 METERS).
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET (2.7 METERS).
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.0 FEET (3.0
METERS) BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
LATE THIS AFTERNOON.
* IMPACT...AT 11.0 FEET (3.4 METERS)...MINOR FLOODING ALONG THE RIVER.
IRRIGATION PUMPS MAY NEED TO BE REMOVED. NO THREATS TO HOMES OR
OTHER STRUCTURES IS KNOWN TO OCCUR.
THIS CREST COMPARES TO A PREVIOUS CREST OF 9.0 FEET ON SEP 25 2010.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME SAT SAT SUN SUN
1PM 7PM 1AM 7AM
PRESIDIO 5SE 9.0 9.0 9.6 SAT 8 AM 10.0 8.0 6.5 5.4
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME SAT SAT SUN SUN
1PM 7PM 1AM 7AM
PRESIDIO 5SE 2.7 2.7 2.9 SAT 8 AM 3.0 2.4 2.0 1.6
$$
TXC377-180222-
/O.EXT.KMAF.FL.W.0002.000000T0000Z-110918T0222Z/
/PRST2.1.ER.110917T1026Z.110917T1200Z.110917T1422Z.NO/
900 AM CDT SAT SEP 17 2011
...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING
CONTINUES FOR
THE RIO GRANDE AT PRESIDIO INTERNATIONAL BRIDGE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8AM SATURDAY THE STAGE WAS 16.2 FEET (4.9 METERS).
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 15.5 FEET (4.7 METERS).
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS MORNING.
* IMPACT...AT 15.5 FEET (4.7 METERS)...MINOR FLOODING OF THE FLOOD
PLAIN BETWEEN THE LEVEES OCCURS. NO DAMAGE TO STRUCTURES IS
EXPECTED.
THIS CREST COMPARES TO A PREVIOUS CREST OF 15.8 FEET ON SEP 25 2010.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME SAT SAT SUN SUN
1PM 7PM 1AM 7AM
PRESIDIO INTER 12.0 15.5 16.2 SAT 8 AM 13.3 10.9 8.0 7.5
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME SAT SAT SUN SUN
1PM 7PM 1AM 7AM
PRESIDIO INTER 3.7 4.7 4.9 SAT 8 AM 4.1 3.3 2.4 2.3
$$
44861
WGUS84 KMAF 172030
FLSMAF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
330 PM CDT SAT SEP 17 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
TEXAS...
RIO GRANDE 5SE PRESIDIO
RIO GRANDE AT PRESIDIO INTERNATIONAL BRIDGE
RECENT RAINFALL IN THE RIO CONCHOS WATERSHED LED TO MINOR
FLOODING IN AND AROUND PRESIDIO EARLIER TODAY. HOWEVER...
THIS FLOODING HAS RECEDED TO BELOW FLOOD STAGE...AND THE
FLOOD WARNING IS CANCELLED.
THIS IS THE FINAL STATEMENT FOR THIS EVENT.
MOTORISTS ARE URGED TO USE CAUTION THROUGH THIS AREA. IF YOU
ENCOUNTER A FLOODED STRETCH OF ROADWAY... DO NOT ATTEMPT TO CROSS IT.
YOUR VEHICLE COULD BE SWEPT DOWNSTREAM IN RUSHING FLOODWATERS.
FOR ADDITIONAL INFORMATION...PLEASE GO TO OUR LOCAL WEBPAGE LOCATED
AT... WWW.WEATHER.GOV/MIDLAND ...SELECT RIVERS AND LAKES AHPS UNDER
CURRENT CONDITIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR THE LATEST TEXAS ROAD CONDITIONS... PLEASE CALL THE TEXAS
DEPARTMENT OF TRANSPORTATION AT 1 800 452 9292
&&
TXC377-172100-
/O.CAN.KMAF.FL.W.0001.000000T0000Z-110918T0900Z/
/PRDT2.1.ER.110917T1225Z.110917T1500Z.110917T1704Z.NO/
330 PM CDT SAT SEP 17 2011
THE FLOOD WARNING IS CANCELLED FOR
THE RIO GRANDE BELOW PRESIDIO 5SE.
* AT 3PM SATURDAY THE STAGE WAS 5.1 FEET (1.5 METERS).
* FELL BELOW FLOOD STAGE AT 12:04 PM SATURDAY.
* FLOOD STAGE IS 9.0 FEET (2.7 METERS).
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.3 FEET (1.3 METERS)
BY TOMORROW MORNING.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME SAT SUN SUN SUN
7PM 1AM 7AM 1PM
PRESIDIO 5SE 9.0 9.0 5.1 SAT 3 PM 5.0 4.6 4.3 4.2
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME SAT SUN SUN SUN
7PM 1AM 7AM 1PM
PRESIDIO 5SE 2.7 2.7 1.5 SAT 3 PM 1.5 1.4 1.3 1.3
$$
TXC377-172100-
/O.CAN.KMAF.FL.W.0002.000000T0000Z-110918T0222Z/
/PRST2.1.ER.110917T1026Z.110917T1200Z.110917T1359Z.NO/
330 PM CDT SAT SEP 17 2011
THE FLOOD WARNING IS CANCELLED FOR
THE RIO GRANDE AT PRESIDIO INTERNATIONAL BRIDGE.
* AT 3PM SATURDAY THE STAGE WAS 7.4 FEET (2.3 METERS).
* FELL BELOW FLOOD STAGE AT 8:59 AM SATURDAY.
* FLOOD STAGE IS 15.5 FEET (4.7 METERS).
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.6 FEET (2.0 METERS)
BY TOMORROW MORNING.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME SAT SUN SUN SUN
7PM 1AM 7AM 1PM
PRESIDIO INTER 12.0 15.5 7.4 SAT 3 PM 7.8 7.0 6.6 6.3
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
BF FLD OBSERVED FORECAST
LOCATION STG STG STAGE DAY TIME SAT SUN SUN SUN
7PM 1AM 7AM 1PM
PRESIDIO INTER 3.7 4.7 2.3 SAT 3 PM 2.4 2.1 2.0 1.9
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Sep 17, 6:01 AM CDT, 43 minutes earlier.
Area forecast discussion, Sep 17, 6:01 AM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 601 AM CDT SAT SEP 17 2011 .DISCUSSION... SEE BELOW && .AVIATION... VFR CONDITIONS WILL PERSIST THROUGH THE NEXT 24 HOURS. WIND GENERALLY BE LIGHT AND SOUTHEASTERLY. SOME GUSTY WINDS AROUND 20 KNOTS ARE EXPECTED IN THE AFTERNOON. SCATTERED THUNDERSTORMS ARE ANTICIPATED FOR THE AFTERNOON HOURS IN THE STOCKTON PLATEAU AREA. CONFIDENCE IS NOT HIGH ENOUGH AT THIS TIME TO INCLUDE TSRA FOR FST...SO CB WAS INCLUDE FOR AT SITE. && .PREV DISCUSSION... /ISSUED 423 AM CDT SAT SEP 17 2011/ DISCUSSION... A LONG WAVE TROUGH OVER THE INTERMOUNTAIN WEST WILL SLOWLY PROGRESS EAST TODAY CROSSING THE ROCKIES BY EARLY SUNDAY. THIS WILL KEEP THE AREAS WX UNSETTLED TODAY AND RESULT IN THE POTENTIAL FOR ADDITIONAL SHOWERS AND THUNDERSTORMS. AS THE TROUGH PASSES THE REGION WILL REMAIN ON THE EAST SIDE OF HIGH PRESSURE RIDGE CENTERED OVER AZ. TEMPERATURES WILL CLIMB TO ABOVE NORMAL TODAY AND SUNDAY AS A SOUTHERLY WIND AND MORE SUNSHINE PUSH LOCAL READINGS TO 90 DEGREES OR ABOVE. OVERNIGHT LOWS WILL NOT FALL TOO FAR DUE TO INCREASED LOW LEVEL MOISTURE. THE AIRMASS REMAINS MOIST WITH DEWPTS IN THE 60S AND 00Z MAF SOUNDING HAS A PW OF 1.1 INCHES. HIGHS NEAR NORMAL EXPECTED FOR THE FIRST HALF OF THE WEEK WITH HIGHS IN THE 70S FOR THE LAST HALF OF THE WEEK. ONGOING PRECIPITATION IS ASSOCIATED WITH A SHORTWAVE THAT HAS CONTINUED TO TRACK ACROSS PRESIDIO AND BREWSTER COUNTIES THIS MORNING PROVIDING WIDESPREAD LIGHT TO MODERATE RAINFALL. A FEW LOCATIONS HAVE RECEIVED LOCALLY HEAVY RAIN. EXPECT A SLIGHT CHANCE OF STORMS TODAY... MODEL POPS AND QPF THIS AFTERNOON FAVOR THE TRANS PECOS... SOUTHERN AND EASTERN PERMIAN BASIN. A STRONG COLD FRONT IS EXPECTED TO BLOW THROUGH THE AREA NEXT WEDNESDAY NIGHT/THURSDAY MORNING. RAIN CHANCES INCREASE NEXT WEDNESDAY EVENING ACROSS THE NORTH ALONG AND AHEAD OF THIS ADVANCING COLD FRONT. HAVE ADDED LOW POPS NORTH FOR WEDNESDAY NIGHT AND THURSDAY... IF IT CONTINUES TO LOOK FAVORABLE FOR RAIN WITH THIS EVENT THEN LATER SHIFTS WILL HAVE TO INCREASE POPS. GFS DEVELOPS ABUNDANT PRECIPITATION ACROSS THE NORTHERN HALF OF THE AREA EARLY THURSDAY... SO DECENT POTENTIAL FOR ANOTHER GOOD PRECIP EVENT NEXT WEEK. && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 76
Hazardous weather outlook, Sep 17, 3:12 AM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 312 AM CDT SAT SEP 17 2011 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-180815- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 312 AM CDT SAT SEP 17 2011 /212 AM MDT SAT SEP 17 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS THE STOCKTON PLATEAU AND EASTERN PERMIAN BASIN. ANY STORMS THAT DEVELOP MAY BE ACCOMPANIED BY FREQUENT LIGHTNING... SMALL HAIL... GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. MINOR FLOODING OF LOW- LYING AND NORMALLY FLOOD PRONE AREAS ALSO REMAINS POSSIBLE. A FEW STORMS MAY BE CAPABLE OF PRODUCING LARGE HAIL...PARTICULARLY STORMS THAT DEVELOP IN THE NORTHERN PERMIAN BASIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PROBABILITY OF WIDE SPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Sep 17, 12:47 AM CDT, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1247 AM CDT SAT SEP 17 2011 TXZ079-080-170645- PRESIDIO VALLEY-MARFA PLATEAU- 1247 AM CDT SAT SEP 17 2011 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING CENTRAL PRESIDIO COUNTY UNTIL 145 AM CDT... A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF PRESIDIO AT 1247 AM CDT...MOVING NORTHEAST AT 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. &&
Special weather statement, Sep 17, 1:03 AM CDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 103 AM CDT SAT SEP 17 2011 TXZ079>081-170645- BIG BEND AREA-PRESIDIO VALLEY-MARFA PLATEAU- 103 AM CDT SAT SEP 17 2011 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING SOUTHEASTERN PRESIDIO AND WEST CENTRAL BREWSTER COUNTIES UNTIL 145 AM CDT... A STRONG THUNDERSTORM WAS LOCATED 38 MILES NORTH OF BIG BEND RANCH STATE PARK AT 102 AM CDT. THE STORM WAS MOVING NORTHEAST AT 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. &&
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 7:06 PM CDT | Areal Flood Advisory | MAF | Brewster, Pecos | 3 hr |
| Sep 16, 8:22 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 53 min |
| Sep 16, 8:30 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Presidio | 60 min |
| Sep 16, 9:20 PM CDT | Areal Flood Advisory | MAF | Brewster, Jeff Davis, Presidio | 3 hr |
| Sep 16, 9:20 PM CDT | Areal Flood Advisory | MAF | Reeves | 115 min |
| Sep 16, 9:30 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 31 min |
| Sep 16, 9:55 PM CDT | Areal Flood Advisory | MAF | Pecos | 2 hr |
| Sep 17, 12:05 AM CDT | Areal Flood Advisory | MAF | Presidio | 3 hr |
| Sep 17, 1:03 AM CDT | Areal Flood Advisory | MAF | Presidio | 3 hr |
| Sep 17, 5:13 AM CDT | Areal Flood Advisory | MAF | Brewster, Pecos, Terrell | 2 hr |
| Sep 17, 6:44 AM CDT | River Flood Warning | MAF | Presidio | 9 hr |
| Sep 17, 6:58 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Midland | 62 min |
Nearby
River Flood Warnings in Texas, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.